Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Had oral sex. Redness on penis, rashes, bumps and diarrhea. What is going on?

Good day, I recently received oral and realised the next day redness on my penis shaft and head. I seen a doctor the following day who prescribed doxycline and a positon cream to be applied 3 x day. It has been 10 days now and the redness under the foreskin is still present. To be more specific, seems like to little rashes . Looking at it closely maybe be signs of little bumps grouped together. I have had no pain or itching, only diarrehea a few days after my travel. Any advice please and thanks
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
hello,
welcome to HCM,
as per the details u have submitted, u were propably having TRAUMATIC BALANO POSTHITIS..., but you have been complaining of littele ,tiny bumps also ,, iam suspecting there is possibility of HERPES .. but before coming to the conclusion you need to be examined ....so i advise you to consult a physician ...get it checked for it..
hope this information may help u...
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor